# SDR 00FDEA00411

- Difficulty date: June 29, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DETECTED BURNING ODOR IN COCKPIT AT 14,000 FT. ODOR SIMILAR TO ELECTRICAL INSULATION BURNING.  RAN ALL 3 ENG & ALL 3 GENERATORS & POWERED A/C ELECTRICAL SYS.  CHECKED BEHIND ALL ELECTRICAL. PANELS & IN E&E COMP FOR BURNING, NONE FOUND.  CHECKED AIRSTAIR, NONE FOUND. A/C OK FOR SERVICE AS PER STANDARD MAINTENANCE PRACTICES.
